# SDR SCNA00340

- Difficulty date: July 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE E AND E COMPARTMENT RT STA 380 RBL 48 ON LOWER SURFACE OF SEAT TRACK.  REMOVED CORROSION IAW B727 511006.  FABRICATED 1 SEAT TRACK PER SAMPLE FORM BAC 153201827178.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
